# SDR IPXA09555652

- Difficulty date: March 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 17,725 hours, 11,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100736
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON FRAME STA 1320 BETWEEN STR 26L-27L IN AFT CARGO COMPT LT SIDE.  DENT FRAME STA 1320 BETWEEN STR 25L -26L OUT OF LIMITS IAW SRM 53-00-07-1 1A1 FIG 101 SHT 1.  REMOVED TRANS PNL STA 1310-1360 LT IAW SRM 51-40-02.  REMOVED TIE DOWN FITTING P/N 146N5440-9001 IAW SRM 51-40-02.  CUT DAMAGE IAW EA 757-5362-27-A1856 & SRM 53-00-07.  REMOVED FAST FOR HFE INSP SRM 51-40-02.  HFEC INSPECT AREA PER NTM 51-00-16 PT6, NO CRACKS FOUND.
